# SDR MWEA96401

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING LOWER TRAILING EDGE PANEL CRACKED FWD OF INBD BUTT DOOR.  FABRICATED AND INSTALLED TRAILING EDGE IAW SRM 53-01, FIG 2 AND 57-31-3, FIG 3.
